MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PERC PIN REFERENCE FRAME; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC PERC PIN REFERENCE FRAME; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9732353
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the blue perc pin reference frame was not staying in place.The spring was broken.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
The perc pin frame was returned to the manufacturer for analysis.Analysis found that the frame had lost some of its spring tension, but as returned, the spring button had been released so that it was not holding tightly to the frame.After reconnecting the spring button, the frame returned to normal function.With markers attached and fully seated, the frame returned good geometry and divot error readings with normal tracking.No problem was found.If information is provided in the future, a supplemental report will be issued.

Brand Name
PERC PIN REFERENCE FRAME
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9179480
Report Number1723170-2019-05189
Device Sequence Number3643375
Product Code MAX
UDI-Device Identifier00613994151179
UDI-Public00613994151179
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732353
Device Catalogue Number9732353
Device Lot Number140915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1